# SDR FDEA202006191280

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INBD SURFACE, MAIN LANDING GEAR SUPPORT DOUBLER CORRODED NEAR TWO INBD AFT FASTENERS.  CORROSION REMOVED AND FOUND EXCEED LIMITS.  CORROSION REMOVAL 0.100 INCHES MAXIMUN IAW SRM 57-20-01-1A, FIGURE 101, ALLOWABLE DAMAGE 1 .  REPAIRED IAW EA 1-5730-T0354739 P1.   CLASSIFIED THE REPAIR AS MAJOR IAW GMM 6-2-100.
